MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. PROBE, LUMBAR, CURVED

ZIMMER BIOMET SPINE, INC. PROBE, LUMBAR, CURVED
Catalog Number 730M1002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that the distal 10 mm tip of a curved probe fractured inside the pedicle during surgery.Approximately 50 minutes were required to remove the broken fragment.The area surrounding the fractured tip was shaved using a 2 mm air drill diamond burr, and the fragment was removed using fine-tipped pliers.There was no patient impact.

Brand Name
PROBE, LUMBAR, CURVED
Common Device Name
PROBE
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key25491051
Report Number3012447612-2026-00158
Device Sequence Number21314750
Product Code HXB
UDI-Device Identifier00880304988514
UDI-Public(01)00880304988514(10)625538
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number730M1002
Device Lot Number625538
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian